Quotation Biyikoglu, Türker, Leydold, Josef. 2010. Semiregular Trees with Minimal Laplacian Spectral Radius. Linear Algebra and its Applications 432 (9): 2335-2341.


RIS


BibTeX

Abstract

A semiregular tree is a tree where all non-pendant vertices have the same degree. Among all semiregular trees with fixed order and degree, a graph with minimal (adjacency/Laplacian) spectral radius is a caterpillar. Counter examples show that the result cannot be generalized to the class of trees with a given (non-constant) degree sequence.

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Linear Algebra and its Applications
Citation Index SCI
WU Journalrating 2009 A
Language English
Title Semiregular Trees with Minimal Laplacian Spectral Radius
Volume 432
Number 9
Year 2010
Page from 2335
Page to 2341
Reviewed? Y
URL http://dx.doi.org/10.1016/j.laa.2009.06.014

Associations

People
Leydold, Josef (Details)
External
Biyikoglu, Türker (Isik University, Turkey)
Organization
Institute for Statistics and Mathematics IN (Details)
Research areas (ÖSTAT Classification 'Statistik Austria')
1120 Combinatorics (Details)
Google Scholar: Search